# SDR DALA13008729241

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 29,306 hours, 26,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Tail Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SKID INNER SURFACE CORRODED AROUND BOLT HOLES.  MRB 53-303-03.  REMOVED CORROSION AND ALODINED AREA ON TAIL SKID INTERIOR IAW SRM 51-10-03.  FOUND TO BE WITHIN LIMITS.  TREATED, PRIMED AND TOP COATED ER/A 504825, REV O AND SRM 51-10-03.
